RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 5, Pages 1135–1150 (Mi izv1439)  

This article is cited in 10 scientific papers (total in 10 papers)

Real plane curves of degrees 7 and 8: new prohibitions

O. Ya. Viro


Abstract: New restrictions are proved on the location of ovals of nonsingular projective real plane algebraic curves of degrees 7 and 8 and on the complex orientation of nonsingular projective real plane algebraic curves which partition their complexification.
Bibliography: 12 titles.

Full text: PDF file (1774 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:2, 409–422

Bibliographic databases:

UDC: 513.6
MSC: Primary 14G30, 14H45, 14N99; Secondary 32C05
Received: 15.04.1982

Citation: O. Ya. Viro, “Real plane curves of degrees 7 and 8: new prohibitions”, Izv. Akad. Nauk SSSR Ser. Mat., 47:5 (1983), 1135–1150; Math. USSR-Izv., 23:2 (1984), 409–422

Citation in format AMSBIB
\Bibitem{Vir83}
\by O.~Ya.~Viro
\paper Real plane curves of degrees~7 and~8: new prohibitions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 5
\pages 1135--1150
\mathnet{http://mi.mathnet.ru/izv1439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718419}
\zmath{https://zbmath.org/?q=an:0552.14014|0488.14013}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 2
\pages 409--422
\crossref{https://doi.org/10.1070/IM1984v023n02ABEH001777}


Linking options:
  • http://mi.mathnet.ru/eng/izv1439
  • http://mi.mathnet.ru/eng/izv/v47/i5/p1135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Fidler, “Additional inequalities in the topology of real plane algebraic curves”, Math. USSR-Izv., 27:1 (1986), 183–191  mathnet  crossref  mathscinet  zmath
    2. E. I. Shustin, “Counterexamples to a conjecture of Rokhlin”, Funct. Anal. Appl., 19:2 (1985), 162–163  mathnet  crossref  mathscinet  zmath  isi
    3. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. Yu. Orevkov, “Link Theory and New Restrictions for $M$-Curves of Degree Nine”, Funct. Anal. Appl., 34:3 (2000), 229–231  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Ilia Itenberg, Eugenii Shustin, “Viro theorem and topology of real and complex combinatorial hypersurfaces”, Isr J Math, 133:1 (2003), 189  crossref  mathscinet  zmath  isi  elib
    6. S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003), 1053–1083  mathnet  mathscinet  zmath
    7. JIBIN LI, “HILBERT'S 16TH PROBLEM AND BIFURCATIONS OF PLANAR POLYNOMIAL VECTOR FIELDS”, Int. J. Bifurcation Chaos, 13:01 (2003), 47  crossref
    8. V. A. Krasnov, “Cohomology of real three-dimensional triquadrics”, Izv. Math., 76:1 (2012), 113–138  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. A. Krasnov, “Cohomology of real four-dimensional triquadrics”, Izv. Math., 76:5 (2012), 922–945  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. V. A. Krasnov, “Real Four-Dimensional $\mathit{GM}$-Triquadrics”, Math. Notes, 93:6 (2013), 830–836  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:347
    Full text:133
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019